| Model Number |
3092-020 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
12/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Revision due top loosening of the tibial component at the cement to implant interface and pain.The femoral and patellar components were well-fixed and retained.There were no intraoperative complications noted.Doi: (b)(6) 2016.Dor: (b)(6) 2018 (tibial components).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H6 patient code: no code available (3191) used to capture the surgical intervention and medical device removal.